# SDR ASAA2014021407072

- Difficulty date: February 14, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384410
- Condition: Corroded
- Location: Bs 877-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 907, S26R FLOOR SUPPORT CORRODED AT NUTPLATE.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1, FIG 101.  REPAIRED SUPPORT IAW SRM 53-00-53-2R-2.
